# SDR SWIA202265819

- Difficulty date: March 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STRINGER 18 BETWEEN FS. 485.00 AND FS. 517.00 HAS CORROSION.    (C CHECK RO 5/23/22)    REMOVED CORROSION FROM STR 18R REF. CRJ 900 SRM 51-21-06-001-001-A01. ORIGINAL MATERIAL THICKNESS OF STR 18R BETWEEN FS485.00 AND FS517.00 IS .080 REF. CRJ 900 SRM 53-31-03-001-004-A02. MINIMUM REMAINING MATERIAL THICKNESS AFTER CORROSION REMOVAL IS .072. MAX ALLOWABLE MATERIAL LOSS IS 10% OR .008. ACTUAL MATERIAL LOSS IS .008, HOWEVER THERE IS NO DAMAGE ALLOWED IN THE DISCREPANT AREA AND IS FOUND TO BE OUT OF LIMITS REF. CRJ 900 SRM 53-31-03-101-004-A04. STR 18R REPLACEMENT FROM FS477.00 TO FS661.00+96 WORKED ON JOB 915105104 OP 235 MX TRANS #24555146
